# SDR IPXA09855366

- Difficulty date: April 6, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 752-F1-52 STA 1595 TO 1606 L25R TO L27R HAS FASTENERS WITH LESS THAN 4D SPACING.  REPAIR INSTALLED DC8 SRM 53-2-1 FIG 7 SHT 5 T/R 53-203.
